MathSciNet Relay Station
MathSciNet bibliographic data
MR943075 (90d:46079) 46J15 (30D55 42B30)
Nakazi, Takahiko Weighted norm inequalities and uniform algebras. Proc. Amer. Math. Soc. 103 (1988), no. 2, 507–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement